# SDR DALA2025121109047

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Loose
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE CRUISE ROLLER OB FLAP ON LT WING.   REPLACED THE CRUISE ROLLER OTBD FLAP, LT WING IAW CMM 57- 53-21, TASK 57-53-21-000-810-B01, SUBTASK 57-53-21-000-022-A01 & CMM 57-53-21, TASK 57-53-21-400-810-B01, SUBTASK 57-53-21-440-021-A01. (1345026).
